# SDR AALA202301315963

- Difficulty date: January 22, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: D5348001921700
- Condition: Cracked
- Location: Fr 69 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED AFT CABIN FLOOR SHEAR SHEET BETWEEN FR 68 AND FR 69 AT S23R. MAINTENANCE REPLACED SHEAR SHEET PER SRM 51-42-11.
